American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M40,) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Sangbum Cho. Homeomorphisms of the 3-sphere that preserve a Heegaard splitting of genus two. Proc. Amer. Math. Soc. 136 (2008) 1113-1123. MR 2361888.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Yo'av Rieck. A short proof of Bing's characterization of $S^3$. Proc. Amer. Math. Soc. 135 (2007) 1947-1948. MR 2286108.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Steve Armentrout. Links and nonshellable cell partitionings of $S\sp 3$ . Proc. Amer. Math. Soc. 118 (1993) 635-639. MR 1132848.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] David Gillman. The Poincar\'e conjecture is true in the product of any graph with a disk . Proc. Amer. Math. Soc. 110 (1990) 829-834. MR 1021898.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] José María Montesinos. Two questions on Heegaard diagrams of $S^3$ . Proc. Amer. Math. Soc. 102 (1988) 421-425. MR 921010.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Martin Scharlemann. A remark on companionship and property P . Proc. Amer. Math. Soc. 98 (1986) 169-170. MR 848897.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] James McCool. A counterexample to conjectures of Papakyriakopoulos and Swarup . Proc. Amer. Math. Soc. 81 (1981) 193-194. MR 593455.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1